Keyword : wrapped distributions


Statistical Analysis of Phase-Only Correlation Functions Between Two Signals with Stochastic Phase-Spectra Following Bivariate Circular Probability Distributions
Shunsuke YAMAKI Ryo SUZUKI Makoto YOSHIZAWA 
Publication:   
Publication Date: 2020/02/01
Vol. E103-A  No. 2 ; pp. 478-485
Type of Manuscript:  PAPER
Category: Digital Signal Processing
Keyword: 
phase-only correlation functionsbivariate probability distributionscircular probability distributionsdirectional statisticswrapped distributions
 Summary | Full Text:PDF(2.3MB)

Statistical Analysis of Phase-Only Correlation Functions with Phase-Spectrum Differences Following Wrapped Distributions
Shunsuke YAMAKI Masahide ABE Masayuki KAWAMATA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/10/01
Vol. E99-A  No. 10 ; pp. 1790-1798
Type of Manuscript:  PAPER
Category: Digital Signal Processing
Keyword: 
phase-only correlation functionswrapped distributionsdirectional statisticscircular probability distributions
 Summary | Full Text:PDF(3.1MB)